# SDR MASA200601604

- Difficulty date: June 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,004 hours, 4,947 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5048 CLT.  STALL FAIL CAUTION, SPLR/STAB AND RUDDER LIMIT FAULT MESSAGE.  MX PERFORMED SPOST TEST. OPS CHECK GOOD.
